Pacific Journal of Mathematics

Solutions of the stationary and nonstationary Navier-Stokes equations in exterior domains.

Zhi Min Chen

Article information

Source
Pacific J. Math., Volume 159, Number 2 (1993), 227-240.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102634262

Mathematical Reviews number (MathSciNet)
MR1214071

Zentralblatt MATH identifier
0787.35062

Subjects
Primary: 35Q30: Navier-Stokes equations [See also 76D05, 76D07, 76N10]
Secondary: 76D05: Navier-Stokes equations [See also 35Q30]

Citation

Chen, Zhi Min. Solutions of the stationary and nonstationary Navier-Stokes equations in exterior domains. Pacific J. Math. 159 (1993), no. 2, 227--240. https://projecteuclid.org/euclid.pjm/1102634262


Export citation

References

  • [6] L. Caffarelli, R. Kohn and L. Nirenberg, Partial regularity of suitable weak solutions of the Naver-Stokes equations, Comm. Pure Appl. Math., 35 (1982), 771-831.
  • [7] Z.-M. Chen, Ln solutions of the stationary and nonstationary Navier-Stokes equations in Rn , Pacific J. Math., to appear.
  • [8] R. Finn, On the exterior stationary problem for the Navier-Stokes equations, and associatedperturbation problems, Arch. Rational Mech. Anal., 19 (1965), 363-406.
  • [9] R. Finn,Mathematical questions relating to viscousfluidflowin an exterior domain, Rocky Mountain J. Math., 3 (1973), 107-140.
  • [10] A. Friedman,Partial Differential Equations, Academic Press, New York, 1969.
  • [11] G. P. Galdi and S. Rionero, Weighted Energy Methods in Fluid Dynamics and Elasticity, Lecture Notes in Math., 1134, Springer-Verlag, Berlin-Heidelberg- New York, 1985.
  • [12] G. Galdi and C. G. Simader, Existence, uniqueness and Lq-estimates for the Stokes problem in an exterior domain, Arch. Rational Mech. Anal., 112 (1990), 291-318.
  • [13] D. Gilbarg and N. S. Trudinger,Elliptic Partial Differential Equations of Second Order,Springer-Verlag, Berlin-Heidelberg-NewYork, 1983.
  • [14] J. G. Heywood, On stationary solutions of the Navier-Stokes equations as limits of nonstationary solutions, Arch. Rational Mech. Anal., 37 (1970), 48-60.
  • [15] J. G. Heywood, The exterior nonstationary problemfor the Navier-Stokes equations, Acta Math., 129 (1972), 11-34.
  • [16] J. G. Heywood, The Navier-Stokes equations: on the existence, regularity and decay of solutions, Indiana Univ. Math. J., 29 (1980), 639-681.
  • [17] H.Iwashita, Lq -Lr estimates for solutions of the nonstationary Stokes equations in an exterior domain and the Navier-Stokes initial value problem in Lq spaces, Math. Ann., 285 (1989), 265-288.
  • [18] H. Kozono and H. Sohr, New a priori estimates for the Stokes equations in exterior domains, Indiana Univ. Math. J., 40 (1991), 1-27.
  • [19] J. Leray, Sur le mouvement d'un liquide visqueux emplissant espace, Acta Math., 63 (1934), 193-248.
  • [20] K. Masuda, On the stability of incompressibleviscous fluid motions past objects, J. Math. Soc. Japan, 27 (1975), 294-327.
  • [21] K. Masuda, Weaksolutions of the Naver-Stokes equations in an exterior domain, To- hoku Math. J., 36 (1984), 623-646.
  • [22] T. Miyakawa, On nonstationary solutions of the Navier-Stokes equations in an exterior domain, Hiroshima Math. J., 12 (1982), 115-140.
  • [23] T. Miyakawa and H. Sohr, On energy inequality, smoothness and large time behavior in L2 for weak solutions of the Navier-Stokes equations in exterior domains, Math. Z., 199 (1988), 455-478.
  • [24] M. E. Schonbek, L2 decay for weak solutions of the Navier-Stokes equations, Arch. Rational Mech. Anal., 88 (1985), 209-222.
  • [25] V. A. Solonnikov, Estimates for solutions of nonstationary Navier-Stokesequa- tions, J. Soviet Math., 8 (1977), 467-529.
  • [26] R. Teman,Navier-StokesEquations, North-Holland, Amsterdam, 1984.